Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 64, NWS Denver/Boulder, CO

June 13, 2016Adams County, Weld County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 13, 2016, 4:42 PM MDT for Adams County, Weld County, Colorado. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2016, 4:42 PM MDT (22:42 UTC)
Expired
Jun 13, 2016, 5:12 PM MDT
In force
30 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 21 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 4:45 PM MDTTSTM WND DMG10 S Prospect Valley, COSEVERAL POWER POLES DOWNED ALONG HIGHWAY 79 AND 112
Jun 13, 4:45 PM MDTTSTM WND DMG10 S Prospect Valley, COSEVERAL POWER POLES DOWNED ALONG HIGHWAY 79 AND 112TH AVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 1:27 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 223 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
223 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
-33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

973 
WUUS55 KBOU 132242
SVRBOU
COC001-123-132330-
/O.NEW.KBOU.SV.W.0064.160613T2242Z-160613T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
442 PM MDT MON JUN 13 2016

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL WELD COUNTY IN NORTHEASTERN COLORADO...
  NORTH CENTRAL ADAMS COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 530 PM MDT

* AT 442 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
  BENNETT...OR 29 MILES NORTHEAST OF DENVER...MOVING NORTHEAST AT 20
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PROSPECT VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3983 10429 3983 10454 3988 10456 4001 10465
      4013 10423 4000 10420
TIME...MOT...LOC 2242Z 235DEG 19KT 3991 10446 

HAIL...1.00IN
WIND...60MPH
 
$$

BAKER
1 follow-up statement
362 
WWUS55 KBOU 132312
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
512 PM MDT MON JUN 13 2016

COC001-123-132322-
/O.CAN.KBOU.SV.W.0064.000000T0000Z-160613T2330Z/
WELD CO-ADAMS CO-
512 PM MDT MON JUN 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WELD AND NORTH
CENTRAL ADAMS COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3983 10429 3983 10454 3988 10456 4001 10465
      4013 10423 4000 10420
TIME...MOT...LOC 2309Z 235DEG 19KT 4000 10429 

$$

BAKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:15 PM MDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 13, 3:15 PM MDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
315 PM MDT MON JUN 13 2016

.SHORT TERM...(This evening through Tuesday)
Issued at 315 PM MDT Mon Jun 13 2016

Initial wave of convection came earlier than modeled, thus did not
have enough heating and energy to have the impacts it was expected
to have. Clearing behind the wave allowed for some heating,
although not as warm as forecasted. Have decreased max
temperatures today, and this may affect how strong storms are able
to grow the rest of the afternoon. Additional convection over the
mountains are having a hard time moving off the higher terrain as
there is still some stability lingering. As the upper trough,
responsible for the lift, moves closer to the state, will continue
to see storms for the rest of the afternoon and into the evening.
High resolution models are having a tough time with the convection
this evening, but one trend that is seen is that there will be the
chance for showers and storms to continue over the area until
around midnight. Have increased the chance of precipitation this
evening for this trend. Storms will still be capable of marginal
to large hail this afternoon into this evening, with a tornado or
two possible as well...with the stronger storms still expected to
be east of the metro areas towards the Kansas border and mainly
south of I-76.

Upper ridging will build over the state Tuesday with downward QG
motion expected. Temperatures will be up to a few degrees warmer
than today, with readings near normal for this time of year. Much
drier air expected with only a few isolated showers or weak
thunderstorms expected over the northern and central mountains.

.LONG TERM...(Tuesday night through Monday)
Issued at 315 PM MDT Mon Jun 13 2016

Colorado weather will be drier and warmer through Friday with a
stronger Southwest flow aloft and high pressure aloft over the
Central Plains.  Temperatures will climb above normal across the
plains with readings rebounding back into the 90s for Wednesday
through Friday. The ridge will rebuild further West near the Four
Corners by later this weekend. A weak frontal boundary may drift
into the Northeast Plains this weekend which may cool temperatures
a bit for late Saturday night and Sunday and a slight chance of
showers.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 315 PM MDT Mon Jun 13 2016

VFR conditions expected for the next 24 hours. Scattered to
numerous storms over the higher terrain continue to move northeast
at around 30 mph. Strong to severe thunderstorms are more likely
to occur east of the urban corridor over the eastern plains. The
urban corridor airports will still see a few storms through 00z,
then will still keep a chance of showers going through 06z.
Outflow winds to 30 knots, predominantly from the west or
southwest, and isolated brief mvfr ceilings under the stronger
storms are the main threats to the urban corridor, mainly through
03z. Storm/shower activity should rapidly diminish after midnight,
with clearing skies through Tuesday as high pressure pushes in.
Light drainage winds overnight will turn to the northwest Tuesday.

&&

.BOU Watches/Warnings/Advisories...
None.
&&

SHORT TERM...Kriederman
LONG TERM...Entrekin
AVIATION...Kriederman
Hazardous weather outlook, Jun 13, 10:16 AM MDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1016 AM MDT MON JUN 13 2016

COZ030>051-141630-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1016 AM MDT MON JUN 13 2016

...SEVERE THUNDERSTORMS LIKELY ACROSS THE PLAINS THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A MOIST AND UNSTABLE AIRMASS WILL COMBINE WITH AN UPPER LEVEL
TROUGH TO PRODUCE A ROUND OF SEVERE THUNDERSTORMS THIS AFTERNOON.
STORMS CURRENTLY OVER THE MOUNTAINS WILL STRENGTHEN INTO A LINE
OF STORMS TO PUSH THROUGH THE DENVER AREA DURING THE EARLY
AFTERNOON. THE STORMS WILL CONTINUE EAST ACROSS THE PLAINS AND
MOVE OUT OF THE STATE BY EARLY EVENING.

THE MAIN THREAT FROM THE STORMS TODAY IS STRONG WINDS GUSTING AS
HIGH AS 70 MPH. THERE WILL ALSO BE SOME STORMS WITH HAIL UP TO
GOLFBALL SIZE. A FEW TORNADOES ARE ALSO POSSIBLE. THE GREATEST
RISK OF TORNADOES AND VERY LARGE HAIL IS SOUTH OF A LINE FROM
CASTLE ROCK TO STERLING WHERE SUPERCELL THUNDERSTORMS ARE MORE
LIKELY. THE THREAT OF SEVERE WEATHER SHOULD END IN THE DENVER AREA
BY 4 PM...AND ON THE EASTERN PLAINS BY 8 PM.

RIVERS AND STREAMS FED BY SNOWMELT WILL CONTINUE TO RUN HIGH.
ANY HEAVY RAIN TODAY SHOULD BE SHORT-LIVED WITH LOCALIZED MINOR
FLOODING POSSIBLE...BUT THE RIVERS SHOULD NOT RISE MUCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A SLIGHT CHANCE OF LATE DAY SHOWERS AND
THUNDERSTORMS OVER THE MOUNTAINS ON TUESDAY. THE PLAINS LOOK
DRY. THE ENTIRE FORECAST AREAS LOOKS DRY FROM WEDNESDAY THROUGH
NEXT WEEKEND WITH ABOVE NORMAL TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED BY 11 AM.

In the hours before

Special weather statement, Jun 13, 12:11 PM MDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1211 PM MDT MON JUN 13 2016

COZ040-045-131845-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
1211 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ARAPAHOE AND
CENTRAL ADAMS COUNTIES UNTIL 1245 PM MDT...

AT 1210 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SOUTHEASTERN AURORA...OR 19 MILES EAST OF DENVER...MOVING
NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN AURORA...BENNETT...MANILA VILLAGE...BYERS...WATKINS AND
STRASBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3991 10420 3964 10413 3962 10449 3965 10449
      3966 10450 3965 10452 3963 10451 3963 10453
      3962 10452 3961 10457 3963 10458 3962 10459
      3978 10470 4000 10433 4000 10430
TIME...MOT...LOC 1810Z 238DEG 27KT 3974 10459

BAKER
Special weather statement, Jun 13, 12:32 PM MDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1232 PM MDT MON JUN 13 2016

COZ043-045-131900-
CENTRAL AND SOUTH WELD COUNTY CO-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
1232 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ADAMS COUNTY UNTIL 100 PM
MDT...

AT 1230 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF BENNETT...OR 31 MILES EAST OF DENVER...MOVING NORTHEAST
AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STRASBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR ROAD AND FIELD FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4000 10416 3976 10410 3974 10434 3984 10451
      3989 10451 4008 10432
TIME...MOT...LOC 1830Z 234DEG 30KT 3987 10441

BAKER
Special weather statement, Jun 13, 2:40 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
240 PM MDT MON JUN 13 2016

COZ041-132115-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
240 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ELBERT AND
SOUTHEASTERN DOUGLAS COUNTIES UNTIL 315 PM MDT...

AT 239 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LARKSPUR...OR 23 MILES NORTH OF COLORADO SPRINGS...MOVING NORTHEAST AT
25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN CASTLE ROCK...ELBERT...LARKSPUR...GREENLAND...FRANKTOWN AND
PONDEROSA PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR EAST CENTRAL
COLORADO.

LAT...LON 3918 10491 3920 10493 3922 10496 3945 10469
      3914 10445 3913 10450 3913 10491
TIME...MOT...LOC 2039Z 238DEG 22KT 3917 10487

BAKER
Special weather statement, Jun 13, 3:33 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
333 PM MDT MON JUN 13 2016

COZ036-039-040-132215-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE  6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
333 PM MDT MON JUN 13 2016

...SPECIAL WEATHER STATEMENT...

AT 330 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM BROOMFIELD TO LAKEWOOD TO NEAR ASPEN PARK...OR
ALONG A LINE EXTENDING FROM 35 MILES SOUTHWEST OF GREELEY TO 8 MILES
WEST OF DENVER TO 55 MILES NORTHWEST OF COLORADO SPRINGS. MOVEMENT
OF THIS LINE WAS EAST ACROSS THE DENVER METRO AREA AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DENVER...NORTHWESTERN AURORA...LAKEWOOD...THORNTON...ARVADA...WESTMINSTER...
SOUTHWESTERN CENTENNIAL...SOUTHWESTERN BROOMFIELD...HIGHLANDS RANCH...
COMMERCE CITY...LITTLETON...NORTHGLENN...BRIGHTON...ENGLEWOOD...WHEAT
RIDGE...LAFAYETTE...GOLDEN...LOUISVILLE...GREENWOOD VILLAGE AND
EVERGREEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

HEAVY RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO MINOR
STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3952 10535 3953 10535 3996 10511 3999 10463
      3953 10491 3953 10497 3952 10498 3950 10498
TIME...MOT...LOC 2130Z 265DEG 23KT 3995 10503 3970 10512 3955 10528

BAKER
Special weather statement, Jun 13, 3:46 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
346 PM MDT MON JUN 13 2016

COZ039-040-132230-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
346 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JEFFERSON...WESTERN
ARAPAHOE...SOUTHWESTERN ADAMS AND DENVER COUNTIES UNTIL 430 PM MDT...

AT 345 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EASTERN LAKEWOOD...OR 5 MILES WEST OF DENVER...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DENVER...NORTHWESTERN AURORA...LAKEWOOD...SOUTHWESTERN THORNTON...
SOUTHEASTERN ARVADA...SOUTHERN WESTMINSTER...SOUTHWESTERN CENTENNIAL...
SOUTHERN COMMERCE CITY...NORTHEASTERN LITTLETON...ENGLEWOOD...EASTERN
WHEAT RIDGE...GREENWOOD VILLAGE...FEDERAL HEIGHTS...SOUTHWESTERN DENVER
INTERNATIONAL AIRPORT...SHERIDAN AND MORRISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3962 10516 3963 10516 3965 10519 3967 10519
      3968 10517 3968 10515 3969 10514 3970 10514
      3973 10511 3986 10503 3986 10473 3957 10484
TIME...MOT...LOC 2145Z 275DEG 12KT 3971 10506

BAKER
Special weather statement, Jun 13, 4:11 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
411 PM MDT MON JUN 13 2016

COZ040-132245-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
411 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ADAMS AND NORTHEASTERN
DENVER COUNTIES UNTIL 445 PM MDT...

AT 409 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SOUTHWESTERN DENVER INTERNATIONAL AIRPORT...OR 11 MILES NORTHEAST OF
DENVER...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN DENVER...NORTHERN AURORA...NORTHEASTERN COMMERCE CITY...
BRIGHTON...DENVER INTERNATIONAL AIRPORT...D.I.A TERMINAL AND
CONCOURSES...BARR LAKE AND WATKINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3974 10483 3983 10491 3995 10483 3998 10456
      3974 10455
TIME...MOT...LOC 2209Z 258DEG 24KT 3983 10479

BAKER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:01 PM MDTSpecial Weather StatementBOULincoln29 min
Jun 12, 6:04 PM MDTAreal Flood AdvisoryBOUWeld116 min
Jun 12, 6:15 PM MDTSpecial Weather StatementBOUDenver30 min
Jun 12, 6:35 PM MDTAreal Flood AdvisoryBOULincoln115 min
Jun 12, 6:49 PM MDTSevere Thunderstorm WarningBOULincoln26 min
Jun 12, 6:56 PM MDTSevere Thunderstorm WarningBOUAdams22 min
Jun 12, 7:10 PM MDTSevere Thunderstorm WarningBOUAdams21 min
Jun 12, 7:16 PM MDTSevere Thunderstorm WarningBOULincoln29 min
Jun 12, 7:45 PM MDTSevere Thunderstorm WarningBOULincoln30 min
Jun 12, 8:13 PM MDTSevere Thunderstorm WarningBOULincoln32 min
Jun 13, 10:44 AM MDTSevere Thunderstorm WarningBOUDouglas, Jefferson21 min
Jun 13, 12:11 PM MDTSpecial Weather StatementBOUAdams, Arapahoe34 min
Jun 13, 12:32 PM MDTSpecial Weather StatementBOUAdams28 min
Jun 13, 2:40 PM MDTSpecial Weather StatementBOUDouglas35 min
Jun 13, 3:33 PM MDTSpecial Weather StatementBOUBroomfield, Denver, Jefferson42 min
Jun 13, 3:46 PM MDTSpecial Weather StatementBOUDenver44 min
Jun 13, 3:53 PM MDTSevere Thunderstorm WarningBOUElbert37 min
Jun 13, 4:11 PM MDTSpecial Weather StatementBOUDenver34 min
Jun 13, 4:22 PM MDTSevere Thunderstorm WarningBOUElbert38 min
Jun 13, 4:38 PM MDTSevere Thunderstorm WarningBOUDouglas52 min
Jun 13, 4:45 PM MDTSevere Thunderstorm WarningBOUElbert32 min
Jun 13, 4:48 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe27 min
Jun 13, 5:06 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert39 min
Jun 13, 5:10 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Weld38 min
Jun 13, 5:26 PM MDTTornado WarningBOUAdams, Morgan34 min
Jun 13, 5:29 PM MDTAreal Flood AdvisoryBOUDouglas5 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.